# SDR CA150324008

- Difficulty date: March 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 53,877 hours
- Engine: Cfmint CFM565A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Noisy
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT DEPARTED NORMALLY AND WHILE IN THE CLIMB AT 13,000 FT, A SIGNIFICANT NOISE EMANATED FROM THE NR 2 ENGINE ASSOCIATED WITH A JUMP OF THE N1 ENGINE PARAMETER BEFORE RETURNING BACK TO NORMAL.  THE CREW ALSO OBSERVED THE EGT WAS RUNNING A LITTLE HIGHER THAN THE NR 1 ENGINE.  AS A PRECAUTION, A RETURN TO DEPARTURE AIRPORT WAS DECIDED. AN OVERWEIGHT LANDING OF 60.0 KGS WAS PLANNED.  DURING THE APPROACH, THE NR 2 ENGINE BEGAN TO SURGE AGAIN WITH THE CREW BRINGING THE THRUST ON THE ENGINE BACK TO IDLE.  A PAN PAN WAS DECLARED WITH ATC AND THE LANDING WAS CARRIED OUT WITH THE NR 2 ENGINE AT IDLE POWER. ERS MEET THE ACFT ON LANDING AND GAVE THE ALL CLEAR SIGNAL BEFORE TAXIING TO THE GATE.  THERE CREW HAD MADE ANNOUNCEMENTS DURING THE EVENT AND THE CREW DID NOT NOTICE ANY ADVERSE REACTION FROM THE PASSENGERS.
